# SDR 97ZZZX97

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5447C
- Make and model: Skrsky S76
- Aircraft serial: 760180
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 6892828
- Condition: Damaged
- Location: 1st Stg Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE FIRST STAGE TURBINE NOZZLE SHIELD WAS FOUND TO HAVE AN .8750 INCH BY 1.75 INCH SECTION MISSING AT THE 6 O'CLOCK POSITION.  THIS DEFECT WAS FOUND DURING A ROUTINE INSPECTION.  IT WAS SEEN  THROUGH THE FUEL NOZZLE MOUNTING HOLE.  AFTER REMOVAL OF PART, ALLISON CEB 72-3208 WAS PERFORMED ON THE PART.  THE NOZZLE SHIELD PASSED THE TEST WHICH IS USED TO DETERMINE IF THE NOZZLE WAS MADE OF THE PROPER MATERIAL.
